# SDR CALA2025081407742

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 114,632 hours, 14,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EXTERIOR EMERGENCY LIGHT INOP REF HAECO NON-ROUTINE NO.9473622, ORIGINATED BY EMP V909210, 85-3351-1-7003. PERFORMED BY EMP V909210, REPLACED R4 DOOR EXTERIOR EMERGENCY LIGHT LAMP AND TEST NORMAL AS PER AMM 33-51-04-960-801 REV.104. SDR- INFORMATION ONLY ESDR WAS CREATED, ELB CLOSED.
